# SDR SWAA2022101846838

- Difficulty date: September 28, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 52,718 hours, 31,500 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H BS 663 VAPOR BARRIER UPPER ANGLE CRACKED AT LBL 8 W/L 164 / [01] REMOVED 8 FASTENERS COMMON TO FUEL TANK AT BS 663 LBL6 TO 13 AND CUT OUT ANGLE DAMAGE IAW SRM 51-40-02-0G-0 AND SRM 57-10-10-2R-5 REPAIR 5 FIG 202;[02] VERIFIED APPLICABILITY IAW SRM 57-10-10-2R-5 REPAIR 5 FIG 202;[03] VERIFIED CORRECTIVE ACTIONS #1; 2 AND MEASUREMENT FIELD;[04] ACCOMPLISHED AN OPEN HOLE INSPECTION IN REPAIR AREA PER 737 NDT PT 6; 51-00-00 PROCEDURE 16. NO CRACKS NOTED. EQUIPMENT USED NORTEC 600; ID # ATS2353; CAL DUE 01/2023;[05] PERFORMED A DETAILED INSPECTIONOF THE REPAIR AREA AND THE UNDERLYING STRUCTURE WITHIN THE REPAIR AREA AND NO FOUND DAMAGE IAW SRM 57-10-10-2R-5 REPAIR 5 STEP 4D;[06] VERIFIED CORRECTIVE ACTION 5 NO DAMAGE NOTED;[07] LOCATED AND DRILLED REPAIR PARTS; [2] SPLICE ANGLE ; P/N: ATSHFAB-101-355 LOT:548789 AND [1]FILLER P/N ATSHFAB-101-353 LOT#:547726 IAW SRM 51-40-05 AND SRM 57-10-10-2R-5 REPAIR 5;
